Blood Loss Outside The Menstrual Cycle After Consumption Of Drugs.?
Bismillah, want to ask. I last had my first menstruation on the 16th and then ended on the 21st, then I was sick and treated, I took up to 5 kinds of drugs. I have never consumed so many drugs before. On the 4th day my medicine ran out but I instead appeared brownish spots and the day after that appeared clots like menstrual blood. Is this the effect of drugs? Is this normal? Please answer, thank you …
Good evening, thanks for the question
Women of childbearing age who experience bleeding between normal menstrual cycles one of which can indeed be caused by consumption of certain drugs. But not all types of drugs can cause this condition. Types of drugs that might cause it such as oral contraceptives (birth control pills), non-steroidal pain medications, or blood thinning drugs. In addition to the drugs above, it is very rare to cause bleeding complaints outside the menstrual cycle.
Other conditions that can cause complaints of vaginal bleeding include:
3. Disorders of blood clots
4. Thyroid, kidney, or liver disease
6. Physical activity
8. Nutritional status
If these conditions persist you should consult with a doctor to be able to do further tests. Treatment in such cases will be adjusted to the exact cause of this complaint based on the results of the examination later.
That's all, hope you can help. Wassalam.